MAUDE Adverse Event Report: NANOVIS FORTICORE; FORTICORE PLIF INTERBODY SPACER

NANOVIS FORTICORE; FORTICORE PLIF INTERBODY SPACER
Model Number 11403-2810
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of manufacturing history shows product was released without anomaly.A review of complaint history shows no other complaints for this part or lot number.Waiting on the returned device to complete the investigation.A follow up report will be sent once the investigation is completed.Nanovis is continually investigating ways to develop and improve our products.We will continue to monitor for any adverse trends relating to this product range.
 
Event or Problem Description
It was reported a patient underwent an initial spinal fusion procedure on (b)(6) 2019 utilizing a forticore plif spacer.Subsequently the patient underwent a revision procedure on (b)(6) 2019 due to migration.Current information is insufficient to permit a conclusion.Upon examination of the returned device a follow up report will be sent to the fda.
 
Additional Manufacturer Narrative
It should be noted the surgeon communicated to the sales associate that a larger size could have been used in the initial procedure (10mm x 28mm x 10mm 6 degree).It was confirmed a larger size was used in the revision procedure (12mm x 32mm x 11mm 6 degree).
 
Event or Problem Description
It was reported a patient underwent an initial spinal fusion procedure on (b)(6) 2019 utilizing a forticore plif spacer.Subsequently, the patient underwent a revision procedure on (b)(6) 2019 due to migration.This follow up report is to provide an update on the mfr report # 3009446038-2019-00002.The explanted product was discarded at the user facility and will not be returned for evaluation.Since the explanted product could not be evaluated a conclusive root cause for the event could not be determined.

Brand Name
FORTICORE
Common Device Name
FORTICORE PLIF INTERBODY SPACER
Manufacturer (Section D)
NANOVIS
5865 e. state road 14
columbia city IN 46725
MDR Report Key8434533
Report Number3009446038-2019-00002
Device Sequence Number1785863
Product Code MAX
UDI-Device Identifier00814216021137
UDI-Public00814216021137
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number11403-2810
Device Catalogue Number11403-2810
Device Lot NumberSM4156
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR